Author
BALL, J
Journal title
QUARTERLY JOURNAL OF MATHEMATICS
DOI
10.1093/qmath/28.4.473
Issue
112
Volume
28
Last updated
2021-10-19T13:22:19.453+01:00
Page
473-486
Symplectic ID
731947
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1977EL11300010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
Off
Publication type
Journal Article
Publication date
1977
Please contact us for feedback and comments about this page. Created on 03 Oct 2017 - 17:06.